Info

As a healthcare worker Ive seen it happen or did when I worked EMS. Guys lighting up what they thought was just some herb but turned out either their dealer or somebody in the distribution line had laced it with PCP.. Sad but true you cant always trust your friendly neighborhood maryjane dealer folks. Had a call even weirder one time. Girl had popped 32 unisom which is like 1600 mg of benedryl and yes can easily be fatal (benedryl in high enough doses shuts down the parasympathetic nervous system and as such can cause hypertensive crisis, extreme tachycardia and death by stroke or heart attack) turned out the girl had PCP in her system started to flip out and thought the unisom/benedryl would counteract the PCP but the high doses did nearly the opposite and nearly killed her at age 15.

The content of this field is kept private and will not be shown publicly.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.

More information about formatting options

To prevent automated spam submissions leave this field empty.
CAPTCHA
Please re-enter the code shown in the image below.

Reply